MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CUSTOM DRAPE AVAPREP

Medline Industries, LP MEDLINE; DBD-CUSTOM DRAPE AVAPREP
Catalog Number SAMP0547
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿qpl1286 custom laparotomy drape, the velcro tabs on the pouch are falling off.I observed it and it¿s happening frequently.¿.
 
Additional Manufacturer Narrative
The account reported finding velcro tabs falling off drape, and the velcro tabs on the pockets fall off with the slightest touch.A photo was received for the investigation; medline received two photos of the pack insert only, reviewed finished good production records, reviewed the finished good pack build, and reviewed trending with 0 additional reported complaint(s) for this issue for the account in the past 6 months.Medline was unable to confirm the reported defect as there was no samples or detailed pictures received for this complaint investigation.Without a sample it is difficult to determine a true root cause for the reported issue, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CUSTOM DRAPE AVAPREP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50853285
Report Number1417592-2026-47330
Device Sequence Number9936591
Product Code PUI
UDI-Device Identifier40195327267699
UDI-Public40195327267699
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAMP0547
Device Lot Number22JBM051
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown